USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 1   *  >   >>  

* cool 1
 #846128  
  shinenrise - 12/07/17 03:12
 
  A 64-year-old man with stable angina is being treated with atenolol and aspirin. He reports that over the last week, his symptoms have been worsening. His physician decides to add a new medication to his regimen. Several days later, he presents to the emergency room complaining of severe dizziness. On physical examination, his blood pressure is 100/70 mm Hg and his heart rate is 38 beats per minute. Which of the following medications was most likely administered?

A. Nifedipine
B. Captopril
C. Verapamil
D. lsosorbide dinitrate
E. Prazosin
 
Report Abuse

 
 

* Re:cool 1
#3354525
  anasteps - 12/07/17 08:06
 
  D ?  
Report Abuse

* Re:cool 1
#3354527
  diazo - 12/07/17 08:32
 
  Its verapamil.

A,D,E can cause tachy
B has no direct big eff on heart.
 
Report Abuse

* Re:cool 1
#3354532
  halux - 12/07/17 09:21
 
  C. Verapamil

NON-DIHYDROPIRIDINE Ca2+ channel blockers have similar effect to Beta 1 blockers (A-M "-olol")
 
Report Abuse

* Re:cool 1
#3354628
  shinenrise - 12/08/17 01:33
 
  Yes its C verapamil , with negative chronotropic effects.  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome